RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 5, Pages 959–961 (Mi dan21819)  

MATHEMATICS

Conditions for the regularity of stochastic processes

V. G. Vinokurov

Romanovskii Mathematical Institute, Academy of Sciences of UzSSR

Full text: PDF file (353 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 01.11.1956

Citation: V. G. Vinokurov, “Conditions for the regularity of stochastic processes”, Dokl. Akad. Nauk SSSR, 113:5 (1957), 959–961

Citation in format AMSBIB
\Bibitem{Vin57}
\by V.~G.~Vinokurov
\paper Conditions for the regularity of stochastic processes
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 5
\pages 959--961
\mathnet{http://mi.mathnet.ru/dan21819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0094845}
\zmath{https://zbmath.org/?q=an:0084.12803}


Linking options:
  • http://mi.mathnet.ru/eng/dan21819
  • http://mi.mathnet.ru/eng/dan/v113/i5/p959

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020